Follow
Wilfredo Urbina
Wilfredo Urbina
Associate Professor of Mathematics, Roosevelt University
Verified email at roosevelt.edu - Homepage
Title
Cited by
Cited by
Year
On singular integrals with respect to the Gaussian measure
W Urbina
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 17 (4), 531-567, 1990
581990
Gaussian Harmonic Analysis
W Urbina-Romero
502019
On Cantor-like sets and Cantor-Lebesgue singular functions
R DiMartino, W Urbina
arXiv preprint arXiv:1403.6554, 2014
332014
Some results on Gaussian Besov–Lipschitz spaces and Gaussian Triebel–Lizorkin spaces
E Pineda, W Urbina
Journal of Approximation Theory 161 (2), 529-564, 2009
312009
Fractional differentiation for the Gaussian measure and applications
IA López, WO Urbina
Bulletin des sciences mathematiques 128 (7), 587-603, 2004
302004
Riesz and Bessel potentials, the gk functions and an area function for the Gaussian measure
L Forzani, R Scotto, W Urbina
Rev. Un. Mat. Argentina 42 (1), 17-37, 2000
282000
On the 𝐿^{𝑝} boundedness of the non-centered Gaussian Hardy-Littlewood maximal function
L Forzani, R Scotto, P Sjögren, W Urbina
Proceedings of the American Mathematical Society 130 (1), 73-79, 2002
252002
Análisis Armónico Gaussiano: una visión panorámica
W Urbina
Trabajo de Ascenso. Facultad de Ciencias UCV, 1998
251998
Measurable multifunctions in nonseparable Banach spaces
D Bárcenas, W Urbina
SIAM Journal on Mathematical Analysis 28 (5), 1212-1226, 1997
201997
On Gaussian Lipschitz spaces and the boundedness of fractional integrals and fractional derivatives on them
AE Gatto, WO Urbina R
Quaestiones Mathematicae 38 (1), 1-25, 2015
182015
Non tangential convergence for the Ornstein-Uhlenbeck semigroup
E Pineda, W Urbina
arXiv preprint math/0611040, 2006
162006
Estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup
CE Gutiérrez, WO Urbina
Proceedings of the American Mathematical Society 113 (1), 99-104, 1991
151991
Controllability of the Ornstein–Uhlenbeck equation
D Barcenas, H Leiva, W Urbina
IMA Journal of Mathematical Control and Information 23 (1), 1-9, 2006
142006
Excursions on Cantor-like sets
R DiMartino, WO Urbina
arXiv preprint arXiv:1411.7110, 2014
122014
Fractional integration and fractional differentiation for d-dimensional Jacobi expansions
C Balderrama, W Urbina
arXiv preprint math/0608639, 2006
122006
Zero localization and asymptotic behavior of orthogonal polynomials of Jacobi-Sobolev
H Pijeira, Y Quintana, W Urbina
Revista Colombiana de Matemáticas 35 (2), 77-97, 2001
122001
A simple proof of the continuity of the higher order Riesz transforms with respect to the gaussian measure
L Forzani, R Scotto, W Urbina
Séminaire de probabilités de Strasbourg 35, 162-166, 2001
122001
On polar Legendre polynomials
HP Cabrera, JYB CRUZ, WU Romero
The Rocky Mountain Journal of Mathematics, 2025-2036, 2010
112010
Discrete–continuous Jacobi–Sobolev spaces and Fourier series
A Díaz-González, F Marcellán, H Pijeira-Cabrera, W Urbina
Bulletin of the Malaysian Mathematical Sciences Society 44, 571-598, 2021
102021
Controllability of Laguerre and Jacobi equations
D Barcenas, H Leiva, Y Quintana, W Urbina
International Journal of Control 80 (8), 1307-1315, 2007
102007
The system can't perform the operation now. Try again later.
Articles 1–20